# SDR UIEA2023060100549

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,839 hours, 20,284 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORTED SMELL OF ELECTRICAL SMOKE AFTER TAKEOFF( PERFORMED SMOKE AND FUMES INSPECTION IAW AMM 767 05-51-56 AND TASK 21-00-21-102-030, NO DAMAGE FOUND. ALL SYSTEM CHECKED OK )
